MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tpuc3 total protein urine/csf gen.3 results for 4 patient cerebrospinal fluid samples on a cobas 8000 cobas c 502 module.The customer alleged that the total protein results were not plausible and did not match with other result findings as the total protein concentration was lower than the albumin measurement.On (b)(6) 2024, sample 1 had a tpuc3 result of 652.1 mg/l.The albumin result was 814 mg/dl.The sample was also tested on a siemens advia analyzer.The total protein result was 1282 mg/l and the albumin result was 814 mg/dl.On (b)(6) 2024, sample 1 was tested again and the tpuc3 result was 798 mg/l and the albumin result was 921 mg/l.On (b)(6) 2024, sample 2 had a tpuc3 result of 257.0 mg/l.The albumin result was 333.0 mg/dl.On (b)(6) 2024, sample 3 had a tpuc3 result of 279.7 mg/l.The albumin result was 361.0 mg/dl.On (b)(6) 2024, sample 4 had a tpuc3 result of 403.4 mg/l.The albumin result was 529.0 mg/dl.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient samples were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient samples were received for investigation.The customer's results were able to be confirmed.The investigation did not identify a product problem.The root cause of the event was found to be consistent with an unknown high-molecular substance in the patient samples.Per product labeling, "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results.".

Brand Name
TPUC3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18816883
Report Number1823260-2024-00614
Device Sequence Number8307691
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333825190
Device Lot Number751584
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown